# SDR UIEA2018101002232

- Difficulty date: October 10, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,682 hours, 16,361 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE AFT EQ EXH FAN NR 2. PERFORMED FIM 21-26-FT 8069 NO FAULTS NOTED AT THIS TIME.
